有界平衡域上一类螺旋射的增长定理  被引量:1

The Growth Theorem for a Class of Spirallike Mappings on Bounded Balanced Domains

在线阅读下载全文

作  者:刘浩[1] 罗萍[2] 

机构地区:[1]河南大学数学与信息科学学院,河南开封475001 [2]河南工业职业技术学院数学教研室,河南南阳473009

出  处:《河南大学学报(自然科学版)》2002年第4期14-18,共5页Journal of Henan University:Natural Science

基  金:国家自然科学基金项目 (10 2 71117)

摘  要:给出有界平衡域上一类螺旋映射的增长定理 推广了关于星形映射已知的结果 所讨论的域非常广泛 。In this paper, the authors obtain the growth theorem for a class of spirallike mappings on bounded balanced domains which contain the corresponding results for starlike mappings. This type of domain discussed is rather general. It includes the complex ellipsoids and the classical domains. The class of mappings dicussed is also rather general.

关 键 词:平衡域 螺旋映射 增长定理 

分 类 号:O174.51[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象